Sharp estimates for eigenfunctions of an arbitrary nonselfadjoint Schrödinger operator
Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1378-1385
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_8_a10,
author = {V. V. Tikhomirov},
title = {Sharp estimates for eigenfunctions of an arbitrary nonselfadjoint {Schr\"odinger} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1378--1385},
year = {1983},
volume = {19},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_8_a10/}
}
V. V. Tikhomirov. Sharp estimates for eigenfunctions of an arbitrary nonselfadjoint Schrödinger operator. Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1378-1385. http://geodesic.mathdoc.fr/item/DE_1983_19_8_a10/